+ Reply to Thread
Results 1 to 7 of 7

Thread: How to get past the smell and taste?

  1. #1
    Junior Member
    Join Date
    Jan 2012
    Posts
    8

    How to get past the smell and taste?

    I just started the drops today....the smell is horrible and the drops taste mega disgusting. Putting it under my tongue doesn't help because I still have to taste it. When I took the first drops this morning it wasn't that bad. The other ones after that weren't as bad but they started getting worse. I just finished taking another dose and I almost threw up. If it continues like this I don't know if I will be able to stay on the program. How does everyone else get past the taste and the smell? At this point, I fear that the low calorie diet will be the very least of the things causing me to not lose weight in this program. I am absolutely dreading any other drops I have to take for today and any other days after. What should I do? Somebody help me please! I don't want to waste money, but it almost feels not worth it if I'm just going to throw up everytime I take the drops.

    Any suggestions would be helpful!!
    ^_^

  2. #2
    Administrator Sadie's Avatar
    Join Date
    Nov 2011
    Posts
    5,036
    Really? I have never had this reported. I am so sorry! Some people say they don't care for it but no on one feels sick from the drops. Is it possible that the loading and detox is causing the sick feeling? If that is the case, the drops will only add to it. Unfortunately, there is nothing you can take right after as you need to wait 15 minutes to drink water. Can you hang in there? I promise you the sick feeling from the detox will pass soon. You just need to get through the first few days on protocol. Please report in and let me know how you are doing.

  3. #3
    My yourhcg drops have never had a smell and barely a taste! I don't know about drops from other companies. Ren, is yours from yourhcg?

  4. #4
    Junior Member
    Join Date
    Jan 2012
    Posts
    8
    Debra, yes the drops are from yourhcg.

    Linda, I think it might have been the loading and the detox that was causing me to want to throw up. I had just eaten right before I took the drops for like the 4th time that day, but when I took the other 3 doses from earlier that day, I didn't eat right before. I had some time in between eating and taking drops.
    The drops still smell though and the taste still isn't attractive but for some reason its not as bad as it was yesterday. I'm going to hang in there because it seems like its getting better, but I will let you know if something changes.

    Um, what happens if you do drink water when you take the drops? I totally forgot about the no drinking part and only remembered the no eating part. I drank water after the drops almost made me throw up yesterday and with the last two doses after that and then with 3 of the doses for today. I still have 3 more doses left for today. The water I drank were sips to help with the taste, but they were still drinks nonetheless. Did I screw it up really badly? What should I do?
    ^_^

  5. #5
    Administrator Sadie's Avatar
    Join Date
    Nov 2011
    Posts
    5,036
    That is what I thought! Rarely is ANYTHING palatable during loading.

    No worries on the water. Just don't do it every time and you will be fine.

  6. #6
    How long after taking the drops, do you need to wait to eat or drink anything? Is this same every time?

  7. #7
    Administrator Sadie's Avatar
    Join Date
    Nov 2011
    Posts
    5,036
    For drinking 15 minutes for eating 30 minutes. This is after every dose.

+ Reply to Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts